# SDR UIEA9989

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT GT394 - CTS-ANC - DURING CRUISE, APU 'A' LOOP FIRE WARNING ILLUMINATED INTERMITTENTLY, WARNIGN HORN DID NOT SOUND. APU FIRE WARNING WAS SELECTED TO THE BOTH POSITION.  SYSTEM CHECK WAS PERFORMED AND 'B' LOOP FAILED TEST.  'A' LOOP WAS SELECTED AND TESTED OK, HOWEVER, LATER THE APU FIRE WARNING ONCE AGAIN SOUNDED VERY BRIEFLY.  CREW PERFORMED APU FIRE CHECKLIST AND DISCHARGED APU FIRE BOTTLE.  ATC NOTIFIED.  NO FIRE HAD ACTUALLY OCCURRED.  ANC MAINTENANCE WAS UNABLE TO DUPLICATE DISCREPANCY.  APU FUEL VALVE LOCKED CLOSED AND ITEM DEFERRED AS MEL ITEM 49-1 AND 26-08.  REPLACED FIRE EXTINGUISHER BOTTLE AND SQUIB AND RESEATED FIRE WARNING CARD.  REACTIVATED FUEL VALVE.  APU AND APUF FIRE WARNIGN SYSTEM OPERATI
